# SDR 00FDEA00715

- Difficulty date: October 10, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Failed
- Location: Flap/Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACT AFT T/O AT FLAP 2 DEG POS  LED FAILED TO RETRACT.  RED TAB PROC WOULD NOT CORRECT PROBLEM.  *S/D*  PERF OPS CK OF FLAPS AND LEAD EDGE CK GOOD PER B727-200 MM 27-82-000-0.
